# SDR UPS98426918

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING SPOILER SUPPORT BEAM UPPER CHORD CRACKED AT I/B END.  MODED ANGLES AND SPLICED IN A NEW SECTION OF CHORD IAW SRM 51-40-03 AND SB 747-57-224.
